# SDR SWIA2021070959389

- Difficulty date: May 24, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON COCKPIT RH FLOORBEAM AT RBL12 JUST FWD OF FS280.00      (C-CHECK RO 7/7/2021)    REPAIRED COCKPIT RH FLOOR BEAM AT RBL 12 AT FS 280.00 REF CRJ900 SRM 53-11-43-201-003-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS.
